| Catalog Number |
8065797103 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Glaucoma (1875)
| Date of Event |
08/18/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
(b)(6)_clinical study center number (b)(6), subject id (b)(6) pfp lot 406501 patients experienced moderate elevated intraocular pressure in the left eye following phaco + iol implantation +vitrectomy membrane stripping heavy water photopolymerization gas-liquid exchange gas injection (c3f8) surgery.Medical treatment given, current condition is "no change.".
Additional Manufacturer Narrative
No sample was returned for evaluation.Analysis of the retain sample from the same master lot confirmed the product as c3f8 and meets all release criteria.